# SDR 2008FA0000643

- Difficulty date: September 18, 2008
- Submitted: September 30, 2008
- Operation: General aviation
- Aircraft: N964SG
- Make and model: Columb LC42550FG350
- Aircraft serial: 42518
- Engine: Cont IO550N
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 6420871A7
- Condition: Failed
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OWNER/OPERATOR COMPLAINS THAT HIS ENGINE USES EXCESSIVE OIL OVER SHORT AND LONG FLIGHTS, SOME TIME AS MUCH AS (2) QUARTS  IN LESS THAN A 2 HOUR FLIGHT.  REPLACED STARTER ADAPTER ASSY WITH NEW PART FROM MFG AND PROBLEM STILL OCCURS WITH OIL BEING PUMPED TO THE OIL SEPERATOR DURING THE GROUND ENGINE RUN. A COPY OF FAA FORM 8130-3 AND SHIPPING DOCUMENTS ARE ATTACHED TO THIS SDR WITH ADDITIONAL INFORMATION. (K)
